# SDR RAIA201604060001

- Difficulty date: April 6, 2016
- Submitted: April 21, 2016
- Operation: Air carrier
- Aircraft: N621AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145105
- Aircraft time: 38,962 hours, 36,155 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cockcpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S EMERGENCY FLASHLIGHT WILL NOT TURN ON.  R & R CAPTAIN`S FLASHLIGHT,  OPS CHECK GOOD.
